| Model Number |
SHAVER HP, APSII, HAND CONTROL |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The evaluation confirmed the reported event, "ar-8330h shaver hp, apsii, hand control has a cut in the cord.The customer's complaint of, "ar-8330h shaver hp, apsii, hand control has a cut in the cord." caused no patient impact" and attribute it to normal wear and tear of the shp cable due to the age of the device.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 12/04/2025, a sales representative reported via (b)(4) that an ar-8330h shaver hp, apsii, hand control has a cut in the cord.This was discovered after use in a case with no patient impact.